# SDR SWIA201024125

- Difficulty date: April 29, 2010
- Submitted: May 2, 2010
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 17,234 hours, 14,642 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 CEILING EMERGENCY LIGHT INOP.  (FLT 6703)  RE-SEATED WIRE TERMINALS.
